# SDR 2017FA0000650

- Difficulty date: December 15, 2017
- Submitted: December 18, 2017
- Operation: General aviation
- Aircraft: N386QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500309
- Aircraft time: 1,822 hours, 1,406 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Pitot Tube
- Part time: 1,822 hours, 1,406 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF RH COCKPIT AREA FOUND SPLICE SP1474 AND SP4273 BURNT AND FUSED TOGETHER. ALSO FOUND WIRES W201-11086-16 AND W201-11087-16 BURNT AND DAMAGED FOR THE STANDBY PITOT STATIC SYSTEM.
